# SDR SWAA092587

- Difficulty date: April 22, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 11,207 hours, 6,544 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6355C00011
- Part serial: 2596
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, JAMMED HORIZONTAL STABILIZER STAB IN-FLIGHT.  FOUND "STAB TRIM" & "STAB TRIM ACTUATOR" BREAKERS POPPED WITH MANUAL TRIM STIFF.  REMOVED AND REPLACED STAB TRIM ACTUATOR PER MM.
